MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SUV-633
Medical Device Problem Codes Fluid/Blood Leak (1250); Excess Flow or Over-Infusion (1311); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050401 captures the reportable event of a/w valve fluid leak.
 
Event or Problem Description
It was reported to boston scientific corporation that an orca pod was used in the common bile duct for the treatment of common bile duct stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, continuous over-irrigation, significant water leakage, excessive bubbling, and inadequate insufflation were observed, resulting in poor visualization and compromised imaging quality.The physician attempted to adjust the buttons (on and off), but this had no positive effect.The procedure was completed using a non-boston scientific device.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device code) imdrf device code a050401 captures the reportable event of a/w valve fluid leak.Block 11 the product was not returned for analysis; therefore, a technical evaluation could not be performed.However, the complainant provided a photo of the device, allowing for a media-based assessment.Upon inspection, the images showed poor visualization and compromised imaging quality.Nevertheless, they did not provide sufficient evidence to determine whether the orca device contributed to the reported issue.As the product was not available for physical analysis, the event could not be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be determined due to insufficient evidence.Furthermore, without a proper evaluation of the device, the most probable cause contributing to the event remains unknown.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
ORCAPOD?
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23189725
Report Number3005099803-2025-04903
Device Sequence Number9815782
Product Code OCX
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144(17)280529(10)36646084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0036646084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date10/31/2025
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown